# SDR UALA2009012200239

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 24,623 hours, 10,644 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Pin
- Condition: Missing
- Location: Fire Xtinguisher
- Component: Fire Xtinguishe
- Component part number: FIREXTINGUISHER
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT HALON FIRE EXTINGUISHER IS MISSING PIN AND SAFETY SEAL.  ALSO IS PAST HYDROSTATIC SERVICE DATE CHECK.
